# SDR DLSP96004

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1012
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 1363
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - DURING CONTRACT MAINTENANCE AT DALA, THE FUSELAGE SKIN WAS FOUND WITH AN APPROXIMATE 1 INCH LONG CRACK RUNNING HORIZONTALLY FROM THE FORWARD EDGE OF THE SKIN AT FS 1363 LOCATED MIDWAY BETWEEN STR 18 AND STR 19.  THE CRACK IS SIMILAR TO THOSE ADDRESSED IN THE SRM 53-11-00 REPAIRS, BUT AT DIFFERENT STRINGER LOCATIONS.  THE STRUCTURAL MODIFICATION PER LAC SB 093-53-207 IS CURRENTLY BEING ACCOMPLISHED ON THE AIRCRAFT.  ACCOMPLISHED REPAIRS PER DL ERA 273286-14AD.  ACFT TT:  40,336 HRS.  ACFT TOTAL CYCLES, 19,734.  (X)
